# SDR AALA20040806

- Difficulty date: August 1, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DFW - INFLIGHT T1096/01 LOST PRESSURIZATION AT 31,000 FEET.  PERFORMED EMERGENCY DESCENT.  RETURNED TO DFW.  REPLACED BOTH NUMBER 1 AND NUMBER 2 PRESSURE CONTROLLERS.  ACCOMPLISHED COMPLETE SYSTEM TESTS PER MAINTENANCE MANUAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
